# SDR HEEA118058

- Difficulty date: October 31, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N8593X
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- Aircraft time: 8,663 hours
- Engine: Allsn 250C30P
- System (JASC): 3340 · Exterior Lighting
- Part: Filter
- Part number: 12225310
- Condition: Smoke
- Location: Strobe
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT.  TURNED OFF LANDING LIGHT AND SMOKE REDUCED.  LANDED IN A BACKYARD. REPLACED NOISE FILTER IN PULSE LIGHT SYSTEM.
